# SDR C1HA200394005

- Difficulty date: February 2, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

DURING TAXI,  ENGINE NR 2 EXPERIENCED A COMPRESSOR STALL/ PERFORMED COM 2.72.13.  INSPECTED NR 2 ENGINE INLET & EXHAUST PER P&W MM 72-00-00 NO DEFECTS NOTED. OPERATED ENGINE TO 1.85 EPR. ALL PARAMETERS NORMAL.
